Unexplained Vomiting in Mornings

Patient : Since November 1st, if I wake up early enough (7am, when I get up for work) I feel extremely nauseous, very weak, and very tired. It doesn't seem to matter how much sleep I get the night before. I also have a hard time staying warm in the mornings. Once I get up I usually have diarrhea now, and I need to vomit. And I do, and I'll vomit off and on for the first few hours I'm awake normally. This has been going on now for 46 days. If I haven't eaten much, I'll dry heave instead the whole time. Sometimes there's blood. I've been under a moderate level of stress over the past few months. I don't know if that has anything to do with it. I went to an Urgent Care center on Dec 1. They gave Ranitidine for GERD (what they suspect the problem is), Promethazine for nausea (they only gave me a one week supply of this, and near the end of the week I woke up feeling better. After I ran out of the Promethazine, I immediately started vomiting in the mornings again). They also suggested I take Mucinex, which I have been every single day. I won't be able to return to an Urgent Care for another week. I'm starting to suspect it isn't GERD because I've been taking medication for it for 16 days now and there has been almost no change whatsoever. Throwing up every single morning for this long is really, really draining my energy and diminishing my mood overall. Can anybody here help me?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter was in a playroom an came into contact with dried blood which was not her own. Please answer the followin...

Q: I have stiffness in my scalp. Years ago I had several severe head trauma incidents with concussions. I have problems...

Q: I am a 19 year old female that has not had her first vaginal/pelvic exam yet. when do you suggest having one. I am go...

Q: I am a 56 yr old female who was on Imipramine 75 mg/daily for approx. 28 yrs. Doctor chose to switch me to Lexapro. ...

Q: I woke up this morning with a pain in my bladder that was dull. While working this morning it became very painful and...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews